# SDR SWAA2020052680007

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 26,057 hours, 11,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW20ABC FAILS CAPACITY CHECK.  REPLACED EMERGENCY BATTERY PACK AT SEAT ROW 20 ABC PER AMM 33-51-06.
